# SDR ABXA9800415

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 992343512
- Condition: Cracked
- Location: Bs 776
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ATTACH ANGLE CRACKED STATION 776, RIGHT WHEEL WELL AT LONGERON 20R.  REPLACED ANGLE IAW DC9 SRM 51-30-5, 51-30-1 AND DACO DWG 9923435.
